MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLLOW REAMER COMPLETE FOR 3.5MM & 4.0MM SCREWS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLLOW REAMER COMPLETE FOR 3.5MM & 4.0MM SCREWS
Model Number 309.035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part: 309.035, lot: 8290519, manufacturing site: (b)(4), release to warehouse date: mar.13.2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, the threaded portion of a hollow reamer complete was broken off into the spare reamer tube for hollow reamer.The issue was found out in the sterile processing.There was no patient involvement.This is report 01 of 01 of (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d10 h3, h6: a product investigation was conducted.Visual inspection: the hollow reamer complete for 3.5mm & 4.0mm screws (p/n: 309.035, lot number: 8290519) was received at us cq.Upon visual inspection, the threads of the device are broken off.They were found inside the returned mating device (p/n: 309.308).Dimensional inspection: no dimensional inspection was performed due to post-manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the threads have broken off.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3, h4, h6: a device history record (dhr) review was conducted: part: 309.035 lot: 8290519 manufacturing site: bettlach release to warehouse date: 13.Mar.2013 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLLOW REAMER COMPLETE FOR 3.5MM & 4.0MM SCREWS
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9780422
Report Number2939274-2020-01109
Device Sequence Number687860
Product Code HTO
UDI-Device Identifier10886982185549
UDI-Public(01)10886982185549
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.035
Device Catalogue Number309.035
Device Lot Number8290519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOLLOW REAMER COMPLETE FOR 3.5MM & 4.0MM SCREWS; SPARE REAMER TUBE FOR HOLLOW REAMER (309.035)